Home / Stomach & Intestines

Stomach & Intestines

A Silent Problem. Do You Have Yeast?

How to Diagnose Yeast in a Lyme disease treatment

Too many yeast in the intestines (yeast overgrowth) is a common problem that occurs in those with chronic Lyme disease either during treatment or prior to beginning treatment. Antibiotics used to treat Lyme can lead to too many yeast. Immune suppression prior to starting antibiotics can also cause yeast overgrowth. …

Read More »

Superior Probiotic for Immune Function & Intestine Health.

Probiotics in Lyme disease Treatment

For years I have used acidophilus based probiotics to help intestinal health and to prevent yeast overgrowth. But I am changing this based on the results I am seeing with my patients using a soil based probiotic called Prescript-Assist Pro by Researched Nutritionals. In my practice I use it to promote …

Read More »

Stomach and Intestine Problems: Natural Medicines.

Stomach and Intestine issues in Lyme Disease Treatment

As a result of Lyme disease, side effects of medications or supplements, and disruption of the normal healthy bacterial/yeast balance in the intestines you may have problems with your stomach or intestines. These issues include: nausea, pain or burning in the chest, area below the chest bone, or the abdomen, loose stools …

Read More »

Kills Parasites: A Brief Guide.

parasites

Intestinal parasites are a problem for some with chronic Lyme disease. In this Lyme Byte recorded during Conversations with Marty Ross MD on 11/19/04 Dr. Ross discusses when and how to treat parasites. Recommended Treatments Alinia 500mg 1 pill 2 times a day for 3 weeks, or Biltricide 600mg 1 pill …

Read More »

Prevent Yeast and Leaky Gut Syndrome. Take These Steps.

Leaky Gut in Lyme Disease Treatment

Too many yeast in the intestines (yeast overgrowth) is a common problem that occurs in those with chronic Lyme disease either during treatment or prior to beginning treatment. Yeast overgrowth can result in an ongoing systemic allergic reaction to the yeast that can suppress the immune system. It may also …

Read More »

C. Difficile Diarrhea: Prevention &Treatment.

diarrhea diarrhoea background concept glowing

C. Difficile is a common cause of diarrhea caused by being on antibiotics. Here are the steps you can take to treat and prevent this condition. Overview Overgrowth of C. difficile bacteria in the intestines can be a cause of ongoing watery diarrhea with or without crampy abdominal pain. It is caused …

Read More »